# SDR LOMA2014FA0000687

- Difficulty date: December 4, 2014
- Submitted: December 4, 2014
- Operation: General aviation
- Aircraft: N807MM
- Make and model: Cndair CL6002A12
- Aircraft serial: 3014
- Aircraft time: 9,620 hours
- Engine: Ge CF34*
- System (JASC): 2600 · Fire Protection System
- Part: Loop
- Part number: 355632310
- Condition: Defective
- Location: 10th Stage
- Part time: 9,620 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT 10TH STAGE BLEED WARNING LIGHT CAME ON DURING DECENT.  LANDED FOR REPAIR.  REPLACED RT 10TH STAGE BLEED AIR WARNING LOOP A ELEMENT.
